Any advice?

Discussion in 'Duromine Questions and Answers' started by Ggirl, Oct 30, 2019.

  1. Ggirl

    Ggirl Member
    Standard Member

    Joined:
    Oct 30, 2019
    Messages:
    4
    Likes Received:
    5
    I just started taking duromine 15mg yesterday morning at 07h00 and I have felt terribly ill. I have a constant ringing in my ears, headache but worst of all it's seems that my vision is affected by black spots. I was too scared to take the duromine again today and it is now 16h00 the day after just taking one capsule and I am not feeling any better. I am using an antidepressant called Lexamil 15mg so not sure if that is the issue
     
    #1 Oct 30, 2019
    Simfona likes this.
  2. April

    April Staff member
    Staff Member

    Joined:
    Jan 13, 2017
    Messages:
    1,973
    Likes Received:
    784
    Hello. How long have you been using your antidepressant? Looks like this drug and duromine should not be used together
     
    #2 Oct 30, 2019
    Dre and Simfona like this.
  3. Ggirl

    Ggirl Member
    Standard Member

    Joined:
    Oct 30, 2019
    Messages:
    4
    Likes Received:
    5
    Hi, thanks for the response. I have been on my antidepressants for about 8 years now
     
    #3 Oct 30, 2019
    Simfona likes this.
  4. April

    April Staff member
    Staff Member

    Joined:
    Jan 13, 2017
    Messages:
    1,973
    Likes Received:
    784
    Did you check with your doctor or pharmacist about the combined use of these meds?
     
    #4 Oct 31, 2019
    Simfona likes this.
  5. Ggirl

    Ggirl Member
    Standard Member

    Joined:
    Oct 30, 2019
    Messages:
    4
    Likes Received:
    5
    Hi yes, because I am on a light dose of anti-depressent the doctor did not expect that the the combination of the two pills will have such adverse effect on me. For now I had to stop taking the duromine and once my serotonin levels are normalised, I will be gradually go off the anti-depressents because I have been on it a long time. I will give duromine another shot early next year when I no longer have anti-depressents in my system. In the meantime I am still going to follow a healhty eating and exercise plan. Thanks so much for all your help
     
    #5 Oct 31, 2019
    April likes this.
Loading...

Similar Threads